# SDR 2000UALA00466

- Difficulty date: August 9, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N321UA
- Make and model: Boeing 737322
- Aircraft serial: 23953
- Aircraft time: 38,867 hours, 20,691 cycles
- Engine: Ge CFM56*
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Pulled
- Location: Stab Trim System
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AUTOPILOT WILL NOT HOLD ALTITUDE AND SPEED TRIM FAIL LIGHT ILLUMINATED.  *S/D*  FOUND STAB TRIM CIRCUIT BREAKER PULLED.  RESET STAB TRIM BREAKER AND ACCOMPLISHED DIGITAL FLIGHT CONTROL SYSTEM TESTS, ALL TESTS CHECKED NORMAL.
